{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,6]],"date-time":"2026-05-06T21:18:04Z","timestamp":1778102284537,"version":"3.51.4"},"reference-count":10,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2019,3,1]],"date-time":"2019-03-01T00:00:00Z","timestamp":1551398400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,3,1]],"date-time":"2019-03-01T00:00:00Z","timestamp":1551398400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2018,12,4]],"date-time":"2018-12-04T00:00:00Z","timestamp":1543881600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2019,3]]},"DOI":"10.1016\/j.jdcr.2018.11.017","type":"journal-article","created":{"date-parts":[[2019,2,12]],"date-time":"2019-02-12T12:57:09Z","timestamp":1549976229000},"page":"216-218","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":39,"title":["Nivolumab-associated DRESS syndrome: A case report"],"prefix":"10.1016","volume":"5","author":[{"given":"Jessica","family":"Lu","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Thusanth","family":"Thuraisingam","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"May","family":"Chergui","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Khue","family":"Nguyen","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"2","key":"10.1016\/j.jdcr.2018.11.017_bib1","doi-asserted-by":"crossref","first-page":"125","DOI":"10.1016\/j.currproblcancer.2016.12.001","article-title":"Cutaneous adverse effects of the immune checkpoint inhibitors","volume":"41","author":"Collins","year":"2017","journal-title":"Curr Probl Cancer"},{"issue":"4","key":"10.1016\/j.jdcr.2018.11.017_bib2","doi-asserted-by":"crossref","first-page":"250","DOI":"10.1016\/S1085-5629(96)80038-1","article-title":"Drug-induced pseudolymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS)","volume":"15","author":"Bocquet","year":"1996","journal-title":"Semin Cutan Med Surg"},{"issue":"2","key":"10.1016\/j.jdcr.2018.11.017_bib3","doi-asserted-by":"crossref","first-page":"422","DOI":"10.1111\/j.1365-2133.2006.07284.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"155","author":"Peyriere","year":"2006","journal-title":"Br J Dermatol"},{"issue":"4","key":"10.1016\/j.jdcr.2018.11.017_bib4","doi-asserted-by":"crossref","first-page":"196","DOI":"10.1016\/j.dsi.2013.09.006","article-title":"Drug reaction with eosinophilia and systemic symptoms: a drug-induced hypersensitivity syndrome with variable clinical features","volume":"31","author":"Chen","year":"2013","journal-title":"Dermatologica Sinica"},{"issue":"6","key":"10.1016\/j.jdcr.2018.11.017_bib5","doi-asserted-by":"crossref","first-page":"1243","DOI":"10.3390\/ijms18061243","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an interplay among drugs, viruses, and immune system","volume":"18","author":"Cho","year":"2017","journal-title":"Int J Mol Sci"},{"key":"10.1016\/j.jdcr.2018.11.017_bib6","series-title":"7th drug hypersensitivity meeting","first-page":"31","article-title":"Drug rash with eosinophilia and systemic symptoms (DRESS) features according to the culprit drug","author":"Chadly","year":"2016"},{"issue":"7","key":"10.1016\/j.jdcr.2018.11.017_bib7","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub","year":"2011","journal-title":"Am J Med"},{"issue":"1","key":"10.1016\/j.jdcr.2018.11.017_bib8","doi-asserted-by":"crossref","first-page":"e53745","DOI":"10.1371\/journal.pone.0053745","article-title":"The price of tumor control: an analysis of rare side effects of anti-CTLA-4 therapy in metastatic melanoma from the Ipilimumab Network","volume":"8","author":"Voskens","year":"2013","journal-title":"PLoS One"},{"issue":"3","key":"10.1016\/j.jdcr.2018.11.017_bib9","doi-asserted-by":"crossref","first-page":"271","DOI":"10.1097\/CMR.0000000000000326","article-title":"Checkpoint inhibitor-associated drug reaction with eosinophilia and systemic symptom syndrome","volume":"27","author":"Mirza","year":"2017","journal-title":"Melanoma Res"},{"issue":"1","key":"10.1016\/j.jdcr.2018.11.017_bib10","doi-asserted-by":"crossref","first-page":"54","DOI":"10.5415\/apallergy.2014.4.1.54","article-title":"Drug hypersensitivity in human immunodeficiency virus-infected patient: challenging diagnosis and management","volume":"4","author":"Yunihastuti","year":"2014","journal-title":"Asia Pac Allergy"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512618303564?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512618303564?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:20:02Z","timestamp":1762474802000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512618303564"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,3]]},"references-count":10,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2019,3]]}},"alternative-id":["S2352512618303564"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2018.11.017","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2019,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Nivolumab-associated DRESS syndrome: A case report","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2018.11.017","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 Elsevier Inc.","name":"copyright","label":"Copyright"}]}}